# SDR SWAA2021050359162

- Difficulty date: March 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 747-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS747 TO BS787 WL156 AT LEVEL STR25L AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727E TO BS 847WL 156 AT LEVEL STR 25L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG #146A7500 REV.-
